# SDR AALA201602029006

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 70,262 hours, 26,916 cycles
- Engine: Rroyce RB211535E4
- Engine time: 35,720 hours, 10,079 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 35,720 hours, 10,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FOUND CORROSION & PITTING ON THE NR 1 ENG FAN CASE, UNDER THE ICE IMPACT PANELS IN VARIOUS PLACES, AROUND ENTIRE ENG.  R & R THE NR 1 ENG & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW TASK CARDS 19L40071001 & 19L40072006.
